# SDR CA151022010

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHILE ENROUTE AND CLIMBING THROUGH 3500 ASL, THE CARGO DOOR LIGHT AND MASTER WARNING ILLUMINATED.  A DECISION WAS MADE TO RETURN PROMPTLY SUSPECTING POSSIBILITY OF BEING MORE THAN JUST A FAULTY SENSOR. AFTER CONFERRING WITH ATC THE CREW REQUESTED THE DIVERSION BACK TO THE AIRPORT AND ADVISDED THEM IT WAS A LIKELY ANNUNCIATOR ISSUE AND NO REASON TO DECLARE EMERGENCY.  LANDED WITHOUT INCIDENT. ON BASE LEG THE LIGHT EXTINGUISHED. THE CREW CONTINUED TO LAND AND HAVE MAINTENANCE INVESTIGATE THE CAUSE.  ACFT WAS INSPECTED BY MAINTENANCE. ALL SWITCHES INSPECTED WITH POSITIVE CONTACT NOTED. ALL SWITCHES WERE CLEANED, INSPECTED AND LUBRICATED IAW MM REQUIREMENTS. THE DOOR WAS FUNCTION CHECKED MULTIPLE TIMES WITH NO WARNING INDICATIONS.  ACFT WAS RETURNED TO SERVICE.
